# SDR P5CA2015050500037

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 56,530 hours, 9,192 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DECENT FROM FL200, F/O VERTICAL DEVIATION INDICATOR SHOWED 4300 FT LOW WHILE CAPTAIN`S VDI SHOWED 600 FT HIGH.  BOTH MARRIED UP WITH SAME INDICATION AT 140000 FEET, COMPLIED WITH AMM 34-12-00. BOTH CAPTAIN'S AND F/O`S ADC CHECKED GOOD.
